I've been on this lamotrigine (lamictal) for 4 days and today noticed a rash on my hand this morning, anyone else have that happen? what was the outcome?
I found this on the net and yes, it talks about a rash:
Serious Side Effects of Lamotrigine
Some lamotrigine side effects, while occurring infrequently, are potentially serious and should be reported immediately to your healthcare provider. These include but are not limited to:
• Worsening of seizures
• Depression, anxiety, or suicidal thoughts
• Any unusual bruising or bleeding
• Signs of liver damage, such as yellow eyes or skin (jaundice)
• Severe muscle pain
• Frequent infections
• Signs of a dangerous allergic reaction, including:
◦ Hives or any rash
◦ Swollen lymph nodes (swollen "glands")
◦ Painful sores in or around the mouth or eyes
◦ Swelling of the lips or tongue
I've been on Lamictal for years. The number 1 side effect to take seriously is the RASH. If, your doctor didn't tell you this I'm very surprised. You need to call your doctor of go to the ER, as this rash can be lifethreatening. Not trying to scare you, but this is what I've been told, Good Luck and hope to hear how your doing!
Hi there Mustknow! I've been taking Lamictal (lamotrogine) for five years and have never had a rash. It sounds like I'm very blessed. Yup! It sounds like you need to see a Dr.. It can be a mild side affect or a serious one. We don't know until we see the Dr. So, get in the car, pick me up, and we'll go together. How bout that? No, seriously, I pray that this rash goes away and it's just a mosquito bite(I said mosquito bites because I have them all over my body.) Bummer! God be with you. L, Anna P.S. We're all here if you need us.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2010 • 1 answer
Posted 6 May 2011 • 3 answers
Posted 15 Jul 2011 • 2 answers
Posted 11 Nov 2013 • 2 answers
Posted 28 Dec 2015 • 1 answer